Volume 2, Number 3
Previous Issue Next Issue

Qin Sheng & A. Q. M. Khaliq

10.4208/eajam.300412.200612a

East Asian J. Appl. Math., 2 (2012), pp. 185-203.

Preview Full PDF 574 6383 Abstract

E. G. Semerdjieva & M. D. Todorov

10.4208/eajam.230512.010712a

East Asian J. Appl. Math., 2 (2012), pp. 204-213.

Preview Full PDF 538 6296 Abstract

M. A. A. Bakar, D. A. Green & A. V. Metcalfe

10.4208/eajam.170512.270712a

East Asian J. Appl. Math., 2 (2012), pp. 214-237.

Preview Full PDF 525 6294 Abstract

G. Quaglia, E. Re, M. Rinaldi & E. Venturino

10.4208/eajam.160512.280712a

East Asian J. Appl. Math., 2 (2012), pp. 238-265.

Preview Full PDF 513 6790 Abstract

Lizao Li

10.4208/eajam.270312.150812a

East Asian J. Appl. Math., 2 (2012), pp. 266-276.

Preview Full PDF 528 6184 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard